# SDR VNAA2009101400005

- Difficulty date: October 13, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 12,078 hours, 12,075 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 5013640
- Part serial: MAY040841
- Condition: Malfunctioned
- Location: Brake System
- Part time: 12,078 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT INBOARD BRAKE WAS OVERHEATED.  AIRCRAFT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE USED AIRCRAFT MAINTENANCE MANUAL TO TROUBLESHOOT.  MAINTENANCE REMOVED AND REPLACED THE ANTI SKID UNIT.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RELEASED FOR SERVICE.
